MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24704
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient is 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented for percutaneous transluminal angioplasty.The 85% stenosed target lesion was located in the non-tortuous and severely calcified vessel.A 1.5mm x 40mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon burst before reaching the nominal pressure.The procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient presented for percutaneous transluminal angioplasty.The 85% stenosed target lesion was located in the non-tortuous and severely calcified vessel.A 1.5mm x 40mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon burst before reaching the nominal pressure.The procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.It was further reported that the target lesion was peripheral artery.Also, the balloon ruptured on first inflation and all the segments of the balloon were removed from the patient carefully and slowly.
 
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.
 
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The balloon was inflated to rated burst pressure (rbp) and was able to hold pressure.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15772243
Report Number2124215-2022-46519
Device Sequence Number17386539
Product Code DQY
UDI-Device Identifier08714729796411
UDI-Public08714729796411
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2024
Device Model Number24704
Device Catalogue Number24704
Device Lot Number0028560744
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer11/11/2022
12/12/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date11/16/2022
12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown